# SDR QXEA2021051400236

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 26,270 hours, 28,291 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PFD WENT BLANK IN FLIGHT RAN E&A CHECKLIST, DISPLAY CAME BACK. REMOVED FROM SERVICE. RESET #2 PFD IAW Q400 SPGRG 31-10-01 AS DIRECTED BY M/C 21443 GPM 8.2.2.4.  DISPLAY RESTORED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
